# SDR HEEA956313

- Difficulty date: December 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5010F
- Make and model: Bell 212
- Aircraft serial: 30936
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 212010750105
- Condition: Dented
- Location: T/R
- Part time: 313 hours
- Component: 212010701143
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TR BLADE HAS DENT ON TRAILING EDGE.
